Об осколках положительных операторов.

С.С. Кутателадзе

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 5, page 111-119
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кутателадзе, С.С.. "Об осколках положительных операторов.." Sibirskij matematiceskij zurnal 30.5 (1989): 111-119. <http://eudml.org/doc/63185>.

author = {Кутателадзе, С.С.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Dedekind complete Riesz space; nonstandard analysis},
language = {rus},
number = {5},
pages = {111-119},
publisher = {Izd. AN SSSR},
title = {Об осколках положительных операторов.},
url = {http://eudml.org/doc/63185},
volume = {30},
year = {1989},

AU - Кутателадзе, С.С.
TI - Об осколках положительных операторов.
JO - Sibirskij matematiceskij zurnal
PY - 1989
VL - 30
IS - 5
SP - 111
EP - 119
LA - rus
KW - Dedekind complete Riesz space; nonstandard analysis
UR - http://eudml.org/doc/63185
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.